# SDR SWAA2025121244126

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 36,217 hours, 17,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091008ATS
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OWE EMERGENCY LIGHT ASSEMBLY COVER LOOSE.   UPON FURTHER INVESTIGATION THE RT OVERWING EMERGENCY LIGHT ASSEMBLY COVER FOUNDS TO BE BROKEN.  REMOVED AND REPLACED RT OVERWING EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01-960-802, STEPS C.(1)-(4);(5).(D);(6);(11);(12).  OPS CHECK WILL BE PERFORM ON MT TTG8Q0199E3Z.
